American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F67) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ritabrata Munshi. On quadratic families of CM elliptic curves. Trans. Amer. Math. Soc. 363 (2011) 4337-4358. MR 2792990.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Knightly and Charles Li. Weighted averages of modular $L$-values. Trans. Amer. Math. Soc. 362 (2010) 1423-1443. MR 2563735.
Abstract, references, and article information   
View Article: PDF

[3] Cecilia Busuioc. The Steinberg symbol and special values of $L$-functions. Trans. Amer. Math. Soc. 360 (2008) 5999-6015. MR 2425699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuk-Kam Lau and Jie Wu. A density theorem on automorphic $L$-functions and some applications. Trans. Amer. Math. Soc. 358 (2006) 441-472. MR 2171241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ze-Li Dou. On the fundamental periods of Hilbert modular forms . Trans. Amer. Math. Soc. 346 (1994) 147-158. MR 1264144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Svetlana Katok and John J. Millson. Eichler-Shimura homology, intersection numbers and rational structures on spaces of modular forms . Trans. Amer. Math. Soc. 300 (1987) 737-757. MR 876476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1